# SDR DALA2016051603936

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 69,147 hours, 51,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: No Test
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE FUNCTIONAL IAW AMDS 5350-01077-0101, STEP 11D.  FAILED INTERIOR HANDLE PULL TEST 37LBS. SEE NR FOR ADDITIONAL INFORMATION 036-0001:5350-01077-0101/007 00009 REINSTALLED AND TESTED TAIL CONE IAW AMM 53- 53-00, WITHIN LIMITS, 27LBS.
